# SDR SWAA2022021436732

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED LH STR19 STA 500I / REMOVED AND REPLACED GUSSETT AT STR19 BS 500I R/H SIDE FWD CARGO PER SRM 51-40-02-0G-0 AND BOEING DWG # 143A7902 PO# 681631 92385U 05/31/2018
